Weight changes are a common side effect of certain breast cancer treatments. WebMD Menopause also causes you to gain more body fat and lose lean muscle. Some gain less, while others put on as many as 25 pounds.
Aromatase inhibitors include Femara (letrozole), Arimidex (anastrozole), and Aromasin Weight gain after breast cancer diagnosis has been shown to increase hot There are some foods that can reduce these side effects while at the same.
Do you gain weight from taking Arimidex? All of them cause joint pain, but no hair loss after 2.5 years. Has anyone had foot pain while taking Arimidex?.
How to lose weight while on arimidex - yes, that
You may not post attachments. These medications help with nausea and swelling, or to stop reactions to chemotherapy. For specific healthcare questions or concerns, consult your healthcare provider because treatment varies with individual circumstances. Living With Metastatic Breast Cancer Building Your Community of Support. Commercial programs can also be useful to teach you how to recognize where your calories re coming from and create new eating patterns. MBC as Your First Diagnosis. Q: I am taking Arimidex for cancer, and it is causing terrible leg pain all the time.
The ONLY Way to Get Rid of GYNO aka BITCH TITS
Advice on getting rid of tough excess weight? But variety is probably a good way to initiate change. I intend to keep fighting this but on the other hand would rather be fluffy without cancer than really thin and dying of it. Also - estrogen causes bloat. There was no information found in regards to the length of time it takes for the bone pain associated with Arimidex to go away after discontinuation. Q: I have a recurrence of breast cancer and am taking Arimidex. L oss of bone.
Is it safe to take Maca to help manage side effects of the AI? Living With Breast Cancer Body Image How Breast Cancer Impacts Your Body Image. Sometimes the weight gain is related to that kind of change in food choices. Display results as threads. I wouldn't say that chemo causes weight gain itself unless it's delivered with steroid medicines and then you could say there was a direct link. Be ot to talk with your Dr about side effects and work to make them easier for yourself.